Memantine cause delusion

I’m tired of it, I only used memantine (5 mg) for a couple of days, on the third it has already caused delirium. I lack performance, my schizophrenia is hard to treat. Modafinil is banned in my country, I have been using meldonium, mildronate the last couple of days, it helps with my anxiety a lot, better than anything I have tried, but I am afraid it will also provoke delusions.
I work as a tutor for schoolchildren, and I am really very afraid that I might hurt them or not be able to cope with my responsibilities. I am having suicidal thoughts again.

Is this through your doctor?

If you are feeling suicidal or having a mental health crisis, please tell someone — a friend or family member, a teacher, a doctor or therapist or call 911 (if you’re in the U.S.) or the Emergency Medical Services phone number in your country.

You can also call a crisis intervention hotline—these are available in the U.S. and in many other countries. You do not need to be actively suicidal to benefit from a crisis hotline.

International crisis hotlines:

http://www.suicide.org/international-suicide-hotlines.html

Crisis hotlines in the U.S.:

https://afsp.org/find-support/

More resources:

It can cause psychosis and its an Alzheimer med, who put you on it? Are you taking it without a Dr?

2 Likes

I’m not going to make excuses, but I have unlimited access to different medications.

I wouldn’t be messing with it as pointed out it’s known to cause psychosis let alone with interactions.

1 Like

From Wikipedia:

Severe side effects may include blood clots, psychosis, and heart failure.

1 Like

Yeah. I feel it, lately it has been.

That’s dangerous. Don’t go taking meds without the suggestion and approval of your doctor.

No place for excuses, but there are objective reasons

  1. I live in poor Russia without a social support system
  2. I have no money for a private psychiatrist
  3. The psychiatrist will not understand me because

You’d be better off with cheap haldol and typicals than experimenting. Lots of misinformation on the internet so seeing a doctor would still be a priority. Your only doing yourself harm.

I’m right, plus I now have aripiprazole, lamotrigine, gabapentin and other drugs that help me

In different countries access to doctors is so limited that they sort of leave it to pharmacy staff to recommend things. My sister lives in western Kenya and there’s only one psychiatrist in all of western Kenya.

It sucks, but it’s not that uncommon. I’ve had to play doctor and research and recommend things to my sister many times for various issues.

1 Like

I got mania from memantine, leading to delusions.

-Albert.

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.